Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lange

Dermarollers Making Things Temporarily Worse

Recommended Posts

Hey,

Has anyone noticed that, after using a dermaroller, their scars get deeper and darker for a few days afterwards before they fill back in after aout 4-5 days?

Share this post


Link to post
Share on other sites

It's probably due to uneven swelling on the face that makes scars look worse until the swelling completely goes down. I've noticed the same thing with my subcision treatments.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×